Volume 28, Issue 1
Multi-Level Adaptive Corrections in Finite Dimensional Approximations

Aihui Zhou

J. Comp. Math., 28 (2010), pp. 45-54.

Published online: 2010-02

Preview Full PDF 538 2340
Export citation
  • Abstract

Based on the Boolean sum technique, we introduce and analyze in this paper a class of multi-level iterative corrections for finite dimensional approximations. This type of multi-level corrections is adaptive and can produce highly accurate approximations. For illustration, we present some old and new finite element correction schemes for an elliptic boundary value problem.  

  • Keywords

Adaptive Boolean sum Correction Finite dimensional Multi-level

  • AMS Subject Headings

65B05 65D15 65J05 65N15 65N30.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-28-45, author = {}, title = {Multi-Level Adaptive Corrections in Finite Dimensional Approximations}, journal = {Journal of Computational Mathematics}, year = {2010}, volume = {28}, number = {1}, pages = {45--54}, abstract = {

Based on the Boolean sum technique, we introduce and analyze in this paper a class of multi-level iterative corrections for finite dimensional approximations. This type of multi-level corrections is adaptive and can produce highly accurate approximations. For illustration, we present some old and new finite element correction schemes for an elliptic boundary value problem.  

}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.2009.09-m1003}, url = {http://global-sci.org/intro/article_detail/jcm/8506.html} }
TY - JOUR T1 - Multi-Level Adaptive Corrections in Finite Dimensional Approximations JO - Journal of Computational Mathematics VL - 1 SP - 45 EP - 54 PY - 2010 DA - 2010/02 SN - 28 DO - http://doi.org/10.4208/jcm.2009.09-m1003 UR - https://global-sci.org/intro/article_detail/jcm/8506.html KW - Adaptive KW - Boolean sum KW - Correction KW - Finite dimensional KW - Multi-level AB -

Based on the Boolean sum technique, we introduce and analyze in this paper a class of multi-level iterative corrections for finite dimensional approximations. This type of multi-level corrections is adaptive and can produce highly accurate approximations. For illustration, we present some old and new finite element correction schemes for an elliptic boundary value problem.  

Aihui Zhou. (2019). Multi-Level Adaptive Corrections in Finite Dimensional Approximations. Journal of Computational Mathematics. 28 (1). 45-54. doi:10.4208/jcm.2009.09-m1003
Copy to clipboard
The citation has been copied to your clipboard